# SDR USAAF98009

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 16,211 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DCA - FLT 2309 - ON CLIMB-OUT FROM DCA AT FL220, THE NR 2 GENERATOR FAILED.  TWO MINUTES LATER THE NR 2 ENGINE SURGED. ONE MINUTE LATER, THE NR 2 ENGINE POWER REDUCED TO IDLE AND THE ENGINE AUTO SHUTDOWN.  THE FLIGHT DIVERTED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE ASSEMBLY.  (M)
